# SDR 2006UALA01558

- Difficulty date: August 9, 2006
- Submitted: August 15, 2006
- Operation: Air carrier
- Aircraft: N582UA
- Make and model: Boeing 757222
- Aircraft serial: 26702
- Aircraft time: 44,563 hours, 15,445 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL SMELL IN FWD GALLEY.  NO SOURCE FOUND AFTER A THOROUGH CHECK OF GALLEY WIRING, LIGHT BALLAST, OVENS, COFFEE MAKERS, HOT PLATES AND OTHER EQUIPEMENTS.  SMELL CLEARED WHEN RIGHT RECIRC FAN SET TO ON.  NO CONCLUSIVE REASONS CAN BE REPORTED FOR THIS INCIDENT.  NO REPORT OF ANY RECURRENCE.
